Im 16 ill be 17 at the end of august. Iv been taking zoloft since the may I think idk. I started on 50 mg and didn't feel any different so now im taking 75. I feel like someone else is controlling me. I don't feel like myself anymore and I think my depression has worsened. My best friend wants nothing to do with me now because of how iv been acting and I can't control it. I don't remember alot of what I do it like im not in control. I also have dreams of me just flipping out and screaming. Like very angry dreams idk how to explain them any other way. I don't know if anyone else has these same symptoms or can help me. I need some advice please.
I hear your concern and think you need to talk to your prescribing doctor about how you are feeling. If your depression has worsened over the past few months while taking Zoloft, this could be a side effect of the medication. I know it seems strange that an antidepressant could make symptoms worse, but it is possible for some people particularly the young. Please write down what you have described here and tell your doctor, he/she needs to know these things.
If you need someone to talk to we are here, please keep in touch,
HI I was on zoloft for a very long time it does sound like a side effect to the drug that it stopped working for you cause thats what happened to me. Think about this with you and your doctor to switching to Cymbalta. I've been on this drug for about 5 months now and had NO side effects or symptoms.
Hello LexiRox829! Zoloft should not be making you have those symptoms. Though sometimes when you take Zoloft and it starts having an effect on you the anxiety lessens and you may feel more calm and subdued. Some people have felt that they were alittle out of control initially. That should get better. Since you have been on Zoloft since May and recently had it increased, it may not have had time to take a full effect. But, since you say that you feel more depressed, you really need to see your doctor to be re-evaluated. You may need another medication. It is very imprtant to let your doctor know about all the symptoms that you are experiencing so that he may be able to make an accurate assessment. Do not worry, most people that are on these medications usually need a trial to see if it is working for them. I am sure that your doctor will be able to find the right medication for you. Hang in there and let us know how you are doing. Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 6 answers
Posted 4 May 2011 • 2 answers
Posted 27 Jul 2011 • 13 answers
Posted 27 Aug 2011 • 14 answers
Posted 1 Jun 2013 • 2 answers